# SDR SWAA2020032442797

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 29,877 hours, 18,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100116
- Part serial: WN960
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENTS ON LEFT AND RIGHT SIDES OF HORIZONTAL STABILIZER LEADING EDGE         REF LOG PAGE #1244745 FOR THE L/H STAB. R/H STAB DENT IS AT STATION 75 & IS 11" LONG BY 4.45" WIDE BY .5" DEEP. INSPECTED DAMAGE PER SRM 55-10-1A-1. FOUND DAMAGE OUT OF LIMITS. C/W EA 1-755-4673. REQUIRES PERMANENT REPAIR AND DETAIL VISUAL INSPECTION OF UNDERLYING STRUCTURE WITHIN 5 CYCLES. OK TO CONTINUE PER MX NOTE. TRACKING # 33835 REMOVABLE COMPONENT: PN:186A1001-16 SN:WN960
